# SDR DALA2024040404059

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 59,743 hours, 31,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 FLOOR PROXIMITY EMERGENCY ESCAPE LIGHT LED AT 20D HALFWAY ILLUMINATED. CORRECTIVE ACTION: R/R CABIN EMERGENCY LIGHT IAW A319 AMM 33-51. OPS CHECK GOOD. (5538728)
